ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Strictly positive-real functions and the Lefschetz-Kalman Yakubovich (LKY) lemma

Taylor, J (1974) Strictly positive-real functions and the Lefschetz-Kalman Yakubovich (LKY) lemma. In: IEEE Transactions on Circuits and Systems, 21 (2). pp. 310-311.

Full text not available from this repository. (Request a copy)
Official URL: http://ieeexplore.ieee.org/search/srchabstract.jsp...
Item Type: Journal Article
Additional Information: Copyright 1974 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences
Date Deposited: 22 Dec 2009 08:58
Last Modified: 22 Dec 2009 08:58
URI: http://eprints.iisc.ernet.in/id/eprint/24468

Actions (login required)

View Item View Item